# SDR VJ9800644

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  THE INTERNAL FUSELAGE OF THE INTERNAL SKIN AT FS 218 BETWEEN L30 AND L29R WAS FOUND WITH CORROSION AROUND THE BASE OF THE VERTICAL SUPPORT I BEAM IN THE E/E COMPARTMENT.  REMOVED DOUBLER, FABRICATED AND INSTALLED NEW DOUBLER IAW DC9 SRM 53-11-1, 51-10-4 AND 51-30-1.
